Nov 25, 2006
Hi Dr. McGovern -
I take Crestor 20mg and Niaspan 1000mg. I do enjoy wine and have a few glasses regularly. My liver enzymes were normal but my bilirubin readings (all 3) were just out of range. Do these levels fluxuate & will they return to normal levels? Comments? Thank you.
Response from Dr. McGovern
The major cause for a bilirubin level to be slightly out of range is Gilbert's - a benign enzyme defect that cause indirect bilirubin levels to be elevated. You can ask your doctor to "fractionate the bilirubin" to see if this is mainly indirect fractions of bilirubin.
Also ask your doctor if he or she is concerned about anything else. I suspect all is okay if your general health is good.
PLZ help,Worried hiv/hcv
hep b carrier can get marry?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.